# SDR 20000331SH007

- Difficulty date: March 4, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N119SK
- Make and model: Cessna 414A
- Aircraft serial: 414A0660
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: AHE85D421
- Part serial: 2008052
- Condition: Failed
- Location: Heater
- Part time: 10 hours
- Component: A/C Heater
- Component part number: 13E551
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE WILL NOT SHUT OFF THE FUEL TO THE HEATER AND CAUSED HEATER TO OVERHEAT.  (X)
